hi... i have understood your concerns..
any sleeping pill, will cause sedation and make u confuse when u wake up at night, so there are always a chance of fall with every sedating medication...u have to sit on the bed before u start walking at night and make yourself enough awake so that u can handle your body if there are any chances of fall..tinnitus
is usually because of the hearing loss
in the old age..so there is no treatment for this cause of tinnitus..u shud take multivitamins like vit. B12 [1500 mcg] tablets regularly, it will somewhat help in reducing ringing in the ear..
for sleep, u can take non-benzo. drugs like
[ambien 10 mg] at night..or
[sandoz 3.75 mg] at night..or
in benzodiazepins u can take:
[ativan 2 mg]..u can increase the dosage of these medications depending upon your sleep..but higher dosage will predispose u to recurrent falls..
i hope u ll find this advice helpful..best luck..